# SDR SWAA2024112161119

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 42,587 hours, 26,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 120CF HAS CRACK ABOUT 6IN LONG.<[01] REPAIRED CRACK ON FWD CARGO PANEL 120 CF PER AMM 25-52-01.
